# SDR ASAA2020010831775

- Difficulty date: January 4, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 44,650 hours, 13,541 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTING GATE IN SAN COULD NOT ARM THE AUTO THROTTLES TRIED RESETTING MCP FD SWITCHES BUT WOULD NOT ARM. GROUNDED - YES. A/T BITE FAULT HIST PAGE LOGGED MSG 22-31523 TARGET MONITOR ON FLT LEG 5 ONLY. REF B737-800 FIM 22-31 TASK 818, A/T BITE TEST ALL TESTS PASSED W/O FAULTS. REMOVED MEL 22-4B AND 22-99B.
